Publicação: Modified Chebyshev algorithm: some applications
Nenhuma Miniatura disponível
Data
2006-01-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Springer
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
Two applications of the modified Chebyshev algorithm are considered. The first application deals with the generation of orthogonal polynomials associated with a weight function having singularities on or near the end points of the interval of orthogonality. The other application involves the generation of real Szego polynomials.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Numerical Algorithms. Dordrecht: Springer, v. 43, n. 3, p. 215-233, 2006.